# SDR CALA9601256

- Difficulty date: September 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N13066
- Make and model: Doug DC-10-30
- Aircraft serial: 46591
- System (JASC): 3350 · Emergency Lighting
- Part: Batt Charger
- Part number: EMBS1392
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE CREW REPORTED EMERGENCY LIGHT TEST IN COCKPIT DID NOT GIVE GREEN LIGHT.  MAINTENANCE FOUND MID CABIN OVERWING BATTERY CHARGER SUPPLY AT FAULT.  THE BATTERY CHARGER WAS REMOVED AND REPLACED AND OPERATION CHECKED GOOD.
